On Some Ternary Quartic Diophantine Equations.
Elemente der Mathematik, Tome 21 (1966), pp. 89-90
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{ELMA_1966__21_140826,
author = {L.J. Mordell},
title = {On {Some} {Ternary} {Quartic} {Diophantine} {Equations.}},
journal = {Elemente der Mathematik},
pages = {89--90},
year = {1966},
volume = {21},
zbl = {0216.04001},
url = {http://geodesic.mathdoc.fr/item/ELMA_1966__21_140826/}
}
L.J. Mordell. On Some Ternary Quartic Diophantine Equations.. Elemente der Mathematik, Tome 21 (1966), pp. 89-90. http://geodesic.mathdoc.fr/item/ELMA_1966__21_140826/